Hodge polynomials of the moduli spaces of pairs.



Downloads per month over past year

Muñoz, Vicente and Ortega, Daniel and Vázquez Gallo, M. Jesús (2007) Hodge polynomials of the moduli spaces of pairs. International journal of mathematics, 18 (6). pp. 695-721. ISSN 0129-167X

[thumbnail of VMuñoz36libre.pdf]

Official URL: http://www.worldscientific.com/doi/abs/10.1142/S0129167X07004266


Let X be a smooth projective curve of genus g ≥ 2 over the complex numbers. A holomorphic pair on X is a couple (E,ϕ), where E is a holomorphic bundle over X of rank n and degree d, and ϕ ∈ H0(E) is a holomorphic section. In this paper, we determine the Hodge polynomials of the moduli spaces of rank 2 pairs, using the theory of mixed Hodge structures. We also deal with the case in which E has fixed determinant.

Item Type:Article
Uncontrolled Keywords:Moduli space; Complex curve; Vector bundle; Stable triple; Hodge numbers
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:21038
Deposited On:24 Apr 2013 14:10
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page